Israel Journal of Mathematics

, Volume 2, Issue 4, pp 229–236

Shadow systems of convex sets

  • G. C. Shephard
Article

DOI: 10.1007/BF02759738

Cite this article as:
Shephard, G.C. Israel J. Math. (1964) 2: 229. doi:10.1007/BF02759738
  • 158 Downloads

Abstract

Ans-system of convex sets is the system of shadows of a given convex set cast on to a subspace by a beam of light whose direction varies. Here the convexity properties ofs-systems are investigated, and, in the final section, a relationship with the projection functions of convex sets is established.

Copyright information

© Hebrew University 1964

Authors and Affiliations

  • G. C. Shephard
    • 1
  1. 1.University of BirminghamBirminghamEngland

Personalised recommendations